Skip to content
SUQQ
Cetirizine HCL 10 mg (200 Caplets) - 24 Hour Allergy Relief Pills - Non Drowsy Generic OTC Allergy Medication - Antihistamine Medicine for Sneezing, Runny Nose & Itchy Eyes - Generic Zyrtec
1 / 7 Hover to zoom

GenCare

Cetirizine HCL 10 mg (200 Caplets) - 24 Hour Allergy Relief Pills - Non Drowsy Generic OTC Allergy Medication - Antihistamine Medicine for Sneezing, Runny Nose & Itchy Eyes - Generic Zyrtec

SKU: ZC933286D1BC6CC541681Z

4.8(11)
231+ sold
AED 74.05

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Non Drowsy Allergy Support Does your allergy medicine leave you feeling tired, wiped out or lethargic? Are you looking for a safe and effective over the counter allergy medicine that provides full 24 hour symptom relief? GenCare Cetirizine HCL pills are the non drowsy antihistamine option for people who suffer from indoor and outdoor allergies. If you struggle with Diphenhydramine because it makes you tired all day, then consult a doctor and give Cetirizine antihistamine a try. Our value savings bottle contains 200 easy to swallow 10 mg tablets. USA Made Best Value Allergy Relief Enjoy our 200 tablet value savings bottle, which is cheaper than comparable in store brands from national pharmacies and retail outlets. Our value bottles let you always keep quick allergy relief on hand for you and your family. Never get stuck without 24 hour non drowsy allergy relief ever again! Our tablets have an indentation for customers who want to split their pills in half or people with less severe allergy symptoms. Less Irritation & Itch Cetirizine HCL is effective at reducing itchy watery eyes, nose, and throat. It can provide decongestion and clearer sinuses with just 1 convenient pill. Each tablet will start to provide symptom relief quickly and lasts 24 hours. Don’t take more than one 10 mg tablet in a 24 hour period. Product Details: Take 1 tablet once a day. Contains 200 (10mg) tablets of Cetirizine HCL. For adults and children 6 and older Adults 65 and older and children 6 and under should consult a doctor before use. Product is comparable to Zyrtec over the counter tablets Join thousands of happy allergy free customers… Click Add-to-Cart to order your 200 count bottle of Cetirizine HCL pills Today! WHO TO USE: Adults and children 6 years and older: One 10 mg tablet once day, do not take more than one 10 mg tablet in 24 hrs. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor Special Feature: Non Drowsy BULK SAVINGS - Each bottle contains 200 individual ready to swallow caplets so that you and your family can always have allergy support on hand. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Compare to generic Zyrtec active ingredients. FAST ITCH RELIEF - Cetirizine HCL is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. NON DROWSY FORMULA - Unlike most allergy medications, Cetirizine HCL tablets are non drowsy and can be taken at any time of day. Directions: Adults and children 6 years and older; one 10 mg tablet once daily; do not take more than 10 mg tablet in 24 hours. 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers...Click Add-to-Cart, Buy Now or Subscribe & Save Today! • FULL 24 HOUR RELIEF - Enjoy non drowsy allergy relief that lasts for a full day. Cetirizine HCL over the counter medication helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies.

Frequently bought together

Cetirizine HCL 10 mg (200 Caplets) - 24 Hour Allergy Relief Pills - Non Drowsy Generic OTC Allergy Medication - Antihistamine Medicine for Sneezing, Runny Nose & Itchy Eyes - Generic Zyrtec

AED 74.05

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 216.24

More from GenCare

Similar items

You May Also Like

AED 74.05